| Model Number |
42503E |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 2 bd grav 100dp cv 2ss 4w std stopcock experienced component separation.The following information was provided by the initial reporter: twice when setting up iv tubing, the tubing disconnected immediately below the tubing chamber.Iv fluid bag and tubing changed appropriately for patient care and other discarded.Note: tubing was not expired nor appeared damaged in anyway.No harm.
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of drip chamber separation could not be verified due to the product not being returned for failure investigation.Device history record review for model 42503e lot number 21109299 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.
Event or Problem Description